Skip to Content

Which pills causes shakes, vomiting, and foaming of the mouth?

Answers (1)

MS.JUCEE 4 Mar 2010

Y would you want annything that does that?

joe79 5 Mar 2010

No, I don't. My boy has a friend and this girl gave him a pill and those were the symptoms. He also passed out. I want to know what pill causes that to happen.

Cats Meow 8 Mar 2010

Your "boy" belongs in jail then. A number of drugs can do that, its too hard to say which one exactly.

joe79 8 Mar 2010

Your not understanding, my boy's friend was given a pill that did that to him by a girl. A seventh grade little girl gave him the pill. She is the one who belongs in jail you diot! If u don't have an answer for me then don't bother commenting.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Semicil ?? stemicil? semencel?

Posted 26 Nov 2009 1 answer

What is this pill - with '171' imprint?

Posted 11 Mar 2012 1 answer

What is this pill - with 'gg 334' imprint?

Posted 16 Jun 2014 1 answer

What is this pill - with 'none' imprint?

Posted 14 Oct 2016 1 answer